# SDR VNAA2015040300010

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 25,264 hours, 25,054 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT VERTICAL STABILIZER LOWER FUSELAGE ATTACHMENT DRAG ANGLES AT 67.5 PERCENT REAR SPAR DATUM, ARE CRACKED. C/W REO 670-55-31-018, REV DATED 4/16/07.
